MathSciNet Relay Station
MathSciNet bibliographic data
MR1888088 53C50 (58J45 83C05)
Anderson, Michael T. On long-time evolution in general relativity and geometrization of 3-manifolds. Comm. Math. Phys. 222 (2001), no. 3, 533–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement